# SDR 99ZZZX2118

- Difficulty date: April 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N76753
- Make and model: Boeing 727227
- Aircraft serial: 21249
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, CORROSION WAS NOTED ON FLOOR SUPPORT STA 540 ABOVE STR 27R.
